This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Panadol Extra Advance Pain Relief Tablets 32s

View all Panadol

The combination of ingredients in Panadol Extra Advance are clinically proven to provide fast effective relief for tough pain. Up to 37% more powerful pain relief than standard paracetamol.

More Product Information
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.
 Check store availability
 
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

Product Information


The combination of ingredients in Panadol Extra Advance are clinically proven to provide fast effective relief for tough pain. Up to 37% more powerful pain relief than standard paracetamol.

Features

How Panadol Extra Advance Works:
The combination of ingredients in Panadol Extra Advance are clinically proven to provide effective relief for tough pain, including headache, migraine, backache, toothache, and rheumatic pain. The tablets contain two active ingredients to provide relief from the fever, aches and pains of cold and flu. Paracetamol is a painkiller and reduces temperature when you have a fever, whilst caffeine acts to further help the effectiveness of paracetamol.
Panadol Extra Advance 500mg Paracetamol/65mg Caffeine Tablets. Always read the label.

Warnings or Restrictions

Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well. DO NOT TAKE Contains paracetamol. Do not take with any other paracetamol-containing products Avoid too much caffeine in drinks like coffee and tea when taking these tablets. CONSULT YOUR DOCTOR Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, if you have a severe infection (see section 2 inside for more information). If your headaches become persistent, see your doctor. Keep out of the reach and sight of children.

Product Specification

Each Tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates, See leaflet for further advice As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Size (0) Unit (EA) Height (8.7) Width (7) Depth (3.4)

Product code: 541219

Product Uses

How to Take For oral use: Adults and children aged 16 years and over: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours. Children aged 12-15 years: Give 1 tablet every 4 hours as required. Do not give more than 4 tablets in 24 hours. Do not take more frequently than every 4 hours. Do not give to children under 12 years of age. Do not take more medicine than the label tells you to. If you do not get better talk to your doctor.

Link to top of current page.
Link to display social media share links
Please wait...